Re: New to diuretics-Help with bad side effects!
You mustn't panic... You're BP isn't critical.
However, you've stopped the HCTZ but you are still feeling rotten. Chest discomfort.breathlessness..ear-ringing, head pressure etc. These are symptoms that should be checked out as soon a possible.
You don't need permission from the secretary for an earlier appt. (unless of course they are completely booked)...
Explain your symptoms to sec'y exactly as you do to us here on the board and tell her that you don't particularly want to end up in the ER again thank you every much.
Insist on being seen before the 8th.
A lot of this may be anxiety related but I think you'd feel better if you don't wait 5 more days, don't you?
Regarding ARBs. They are simply another class of blood pressure medication. Angiotensin 2 Receptor Blockers. They seem to have the least side effects (as many on this board will agree) of all the BP meds.